Size: 12 tablets
Multi-action Actifed tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.
Adults and children over 12 years: 1 tablet every 4-6 hours up to 4 times a day.
May cause drowsiness, if affected do not drive or operate machinery and avoid alcohol.
If pregnant or currently taking other medication seek medical advice before taking actifed tablets.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
Price: £4.24 (Price includes VAT charged at 20%)